# SDR SIMA982911

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370AM
- Make and model: Saab 340B
- Aircraft serial: 340B370
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6839
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 5302 - ARM LIGHT ON FLIGHT ATTENDANT PANEL DOES NOT ILLUMINATE.  REMOVED AND REPLACED F/A PANEL ARM LIGHT BULB.  OPERATIONAL CHECK GOOD.  (M)
